# SDR DALA2025052704091

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 28,328 hours, 10,902 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N10120788022627
- Condition: Odor
- Location: Zone 900
- Part time: 18,113 hours, 9,161 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7053205) FAS REPORTED A STRONG BURNING RUBBER SMELL FOR APPROX 10 MIN. T/S AND FND F/C GALLEY OVEN DIRTY AND HEATING IMPROPERLY. R/R F/C GALLEY OVEN ASSY PER B737 AMM 25-31 AND ALL OPS NML.
